HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
015a 経済研究 = The Economic Review >
35巻3号 (1984.7) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
keizaikenkyu03503225.pdf8963KbAdobe PDF
Title: 成長曲線モデルにおける仮説検定--一般多変量分散分析--
Other Titles: Hypothesis Testing Problems in Growth Curves--GMANOVA Problem--
Authors: 刈屋, 武昭
Issue Date: 13-Jul-1984
Publisher: 岩波書店
Citation: 経済研究
Volume: 35
Issue: 3
Start Page: 225
End Page: 235
Language: jpn
DOI: 10.15057/22612
Text Version: publisher
Appears in Collections:35巻3号 (1984.7)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback